# SDR UALA2012012000434

- Difficulty date: January 19, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 63,163 hours, 11,243 cycles
- Engine: Pwa PW4077
- System (JASC): 2450 · AC Power Distribution System
- Part: Module
- Part number: ELM80182
- Part serial: 65
- Condition: Faulty
- Location: Elms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELMS P210 CHANNEL ONE, BUT NOT BOTH, OF THE ELECTRICAL LOAD MANAGEMENT SYSTEM (ELMS) P210 PANEL CHANNELS: INOP DUE TO FAILURE OF THE P210 PANEL POWER SUPPLY, CENTRAL PROCESSING UNIT, OR ARINC 629 CARD OR FAULTED SUCH THAT THE CHANNEL CANNOT SUPPORT ITS COMPLETE SET OF FUNCTIONALITIES.  INSTALLED NEW CARD, UNABLE TO INSTALL SW.  REINSTALLED ORIGINAL CPU CARD M2 4403A2 AND RETURNED ACFT TO PREVIOUSLY DEFERRED STATE.  PARTS: (566-9106  MR24085) MODULE.  REPLACED CPU CARD M24403A2.  REF MM 24-09-00 SOFTWARE LOAD AND OPS OK.
